Alert archive / Wyoming / High Wind Warnings in 2019

High Wind Warning 40, NWS Cheyenne, WY

November 23, 20194 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Nov 23, 2019, 1:27 AM MST for 4 counties in Wyoming. It took effect at Nov 23, 2019, 8:00 AM MST. It was in force for 39 hr. 44 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 23, 2019, 1:27 AM MST (08:27 UTC)
In effect from
Nov 23, 2019, 8:00 AM MST
Expired
Nov 24, 2019, 11:00 PM MST
In force
39 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 23, 11:06 AM MSTNON-TSTM WND GST 571 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Nov 24, 12:00 AM MSTNON-TSTM WND GST 6210 Ese Crystal Lake Cam, WYEMKAY UPR SITE. SUSTAINED WINDS 47 MPH.
Nov 24, 2:12 AM MSTNON-TSTM WND GST 571 Sse Bordeaux, WYBORDEAUX WYDOT SITE ON I-25 MILE MARKER 71. SUSTAINED WINDS 46 MPH.
Nov 24, 4:42 AM MSTHIGH SUST WINDS 407 Nw Elk Mountain, WYHALLECK RIDGE WYDOT SITE. SUSTAINED WINDS OVER 40 MPH FOR PAST HOUR. PEAK GUST 54 MPH AT 412 AM.
Nov 24, 5:00 AM MSTNON-TSTM WND GST 612 Wnw Buford, WYBUFORD WEST UPR SITE. SUSTAINED WINDS 38 MPH.
Nov 24, 5:30 AM MSTNON-TSTM WND GST 6410 Ese Crystal Lake Cam, WYEMKAY WYDOT SITE. SUSTAINED WINDS 44 MPH.
Nov 24, 5:32 AM MSTNON-TSTM WND GST 5811 Se Arlington, WYSTROUSS HILL WYDOT SITE. SUSTAINED WINDS 34 MPH.
Nov 24, 5:38 AM MSTNON-TSTM WND GST 571 Ene Buford, WYBUFORD EAST WYDOT SITE. SUSTAINED WINDS 47 MPH.
Nov 24, 6:15 AM MSTNON-TSTM WND GST 593 Ne Pumpkin Vine, WYMESONET STATION UR351 3.1 NE PUMPKIN VINE (UPR).
Nov 24, 6:22 AM MSTHIGH SUST WINDS 402 Wnw Buford, WYLONE TREE WYDOT SITE. SUSTAINED WINDS OVER 40 MPH FOR PAST HOUR. PEAK GUST 57 MPH AT 614 AM.
Nov 24, 7:26 AM MSTNON-TSTM WND GST 601 Nnw Arlington, WYMESONET STATION KARL 0.6 NW ARLINGTON (WYDOT).
Nov 24, 7:30 AM MSTNON-TSTM WND GST 6511 Se Arlington, WYMESONET STATION WY25 10.7 SE ARLINGTON (WYDOT).
Nov 24, 7:32 AM MSTNON-TSTM WND GST 651 Ene Buford, WYMESONET STATION WY37 1.1 E BUFORD (WYDOT).
Nov 24, 7:50 AM MSTNON-TSTM WND GST 631 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Nov 24, 8:15 AM MSTNON-TSTM WND GST 672 Wnw Buford, WYMESONET STATION UP203 2.0 W BUFORD (UPR).
Nov 24, 8:50 AM MSTNON-TSTM WND GST 661 Ene Buford, WYMESONET STATION WY37 1.1 E BUFORD (WYDOT).
Nov 24, 9:00 AM MSTNON-TSTM WND GST 657 Ese Arlington, WYMESONET STATION WY24 6.9 E ARLINGTON (WYDOT).
Nov 24, 9:12 AM MSTNON-TSTM WND GST 652 Wnw Buford, WYMESONET STATION WY36 2.4 NW BUFORD (WYDOT).
Nov 24, 9:15 AM MSTNON-TSTM WND GST 729 Se Buford, WYMESONET STATION UP204 9.2 SE BUFORD (UPR).
Nov 24, 9:30 AM MSTNON-TSTM WND GST 8411 Wsw Warren Af Base, WYMESONET STATION UP226 10.5 NW NATURAL FORT (UPR).
Nov 24, 9:54 AM MSTNON-TSTM WND GST 6812 Wsw Warren Af Base, WYMESONET STATION WY38 11.8 S FEDERAL (WYDOT).
Nov 24, 10:47 AM MSTNON-TSTM WND GST 6218 Wnw Cheyenne, WY
Nov 24, 11:04 AM MSTNON-TSTM WND GST 6812 Wsw Warren Af Base, WYMESONET STATION WY38 11.8 S FEDERAL (WYDOT).
Nov 24, 11:06 AM MSTNON-TSTM WND GST 607 Nw Elk Mountain, WYMESONET STATION WY18 6.8 NW ELK MOUNTAIN (WYDOT).
Nov 24, 11:36 AM MSTNON-TSTM WND GST 581 Nnw Arlington, WYMESONET STATION KARL 0.6 NW ARLINGTON (WYDOT).
Nov 24, 11:36 AM MSTNON-TSTM WND GST 661 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Nov 24, 12:02 PM MSTNON-TSTM WND GST 637 Nw Elk Mountain, WYMESONET STATION WY18 6.8 NW ELK MOUNTAIN (WYDOT).
Nov 24, 12:36 PM MSTNON-TSTM WND GST 608 S Chugwater, WYMESONET STATION WY40 7.5 S CHUGWATER (WYDOT).
Nov 24, 12:42 PM MSTNON-TSTM WND GST 586 Nne Buford, WYMESONET STATION WY49 6.1 NE BUFORD (WYDOT).
Nov 24, 12:42 PM MSTNON-TSTM WND GST 631 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Nov 24, 12:56 PM MSTNON-TSTM WND GST 635 E Buford, WYMESONET STATION WY29 4.8 E BUFORD (WYDOT).
Nov 24, 1:00 PM MSTNON-TSTM WND GST 587 Wsw South Greeley Hig, WYMESONET STATION UP229 7.6 N NATURAL FORT (UPR).
Nov 24, 1:26 PM MSTNON-TSTM WND GST 647 Ese Arlington, WYMESONET STATION WY24 6.9 E ARLINGTON (WYDOT).
Nov 24, 1:26 PM MSTNON-TSTM WND GST 6512 Wsw Warren Af Base, WYMESONET STATION WY38 11.8 S FEDERAL (WYDOT).
Nov 24, 2:01 PM MSTNON-TSTM WND GST 635 Wnw Wheatland, WYMESONET STATION EW8882 WHEATLAND.
Nov 24, 2:22 PM MSTNON-TSTM WND GST 6313 Ne Centennial, WYMESONET STATION WY26 12.6 NE CENTENNIAL (WYDOT).
Nov 24, 2:54 PM MSTNON-TSTM WND GST 737 Sw Federal, WYMESONET STATION WY48 7.4 SW FEDERAL (WYDOT).
Nov 24, 3:29 PM MSTNON-TSTM WND GST 7512 Sse Horse Creek, WY
Nov 24, 4:02 PM MSTNON-TSTM WND GST 6912 Wsw Warren Af Base, WYMESONET STATION WY38 11.8 S FEDERAL (WYDOT).
Nov 24, 4:58 PM MSTNON-TSTM WND GST 731 Sse Bordeaux, WYMESONET STATION KBRX 1.4 S BORDEAUX (WYDOT).
Nov 24, 5:01 PM MSTNON-TSTM WND GST 5816 Nw Wheatland, WYMESONET STATION EW8763 WHEATLAND.
Nov 24, 5:16 PM MSTNON-TSTM WND GST 626 Sw South Greeley High, WYMESONET STATION KWYH 6.5 N NATURAL FORT (WYDOT).
Nov 24, 5:42 PM MSTNON-TSTM WND GST 667 Wsw Warren Af Base, WYMESONET STATION WY39 6.7 W WARREN AF BASE (WYDOT).
Nov 24, 7:05 PM MSTNON-TSTM WND GST 591 Nw Cheyenne, WYASOS STATION KCYS CHEYENNE AIRPORT - CYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2019-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2019-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3058 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WWUS75 KCYS 230827
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
127 AM MST Sat Nov 23 2019

...High Wind Warnings in Effect Today Through Sunday...

.A High Wind Warning has been issued for the wind corridors of
southeastern Wyoming including Arlington, Bordeaux and the I-80
Summit, from today through Sunday evening. Strong crosswinds will
impact transportation and holiday travel.

WYZ106-240000-
/O.UPG.KCYS.HW.A.0033.191123T1500Z-191125T0600Z/
/O.NEW.KCYS.HW.W.0040.191123T1500Z-191125T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
127 AM MST Sat Nov 23 2019

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM
MST SUNDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 8 AM this morning to 11 PM MST
Sunday. The High Wind Watch is no longer in effect. 

* TIMING...Beginning around mid morning today and continuing
  through Sunday evening.

* WINDS...West winds 30 to 45 mph with gusts up to 60 mph. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  create a high blowover risk for light and high profile 
  vehicles including trailers, campers and trucks along I-25. 
  Use caution and plan for delays or closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ110-116-117-240000-
/O.UPG.KCYS.HW.A.0033.191124T0000Z-191125T0600Z/
/O.NEW.KCYS.HW.W.0040.191124T0000Z-191125T0600Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
127 AM MST Sat Nov 23 2019

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
MST SUNDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 5 PM this afternoon to 11 PM MST
Sunday. The High Wind Watch is no longer in effect. 

* TIMING...This evening through Sunday evening.

* WINDS...West winds 30 to 45 mph with gusts up to 60 mph.

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  create a high blowover risk for light and high profile 
  vehicles including trailers, campers, and trucks along I-80. 
  Use caution and plan for delays or closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

Rubin
5 follow-up statements
414 
WWUS75 KCYS 231948
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1248 PM MST Sat Nov 23 2019

...STRONG WINDS WILL IMPACT TRAVEL FOR THE INTERSTATE 25 AND 80 WIND
CORRIDORS THROUGH SUNDAY EVENING...

WYZ106-241200-
/O.CON.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
1248 PM MST Sat Nov 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY...

* TIMING...This afternoon through Sunday evening. 

* WINDS...Sustained west winds 35 to 45 mph with gusts up to 65 
  mph.

* IMPACTS...Mainly to transportation. Strong crosswinds will
  create a high blowover risk for light and high profile vehicles
  including trailers, campers and semis along Interstate 25
  between Chugwater and Wheatland. Exercise caution and plan for 
  delays or closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ110-116-117-241200-
/O.CON.KCYS.HW.W.0040.191124T0000Z-191125T0600Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
1248 PM MST Sat Nov 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 PM MST SUNDAY...

* TIMING...This evening through Sunday evening.

* WINDS...Sustained west winds 30 to 40 mph with gusts up to 60 
  mph.

* IMPACTS...Mainly to transportation. Strong crosswinds will
  create a high blowover risk for light and high profile vehicles
  including trailers, campers, and semis along Interstate 80
  between Rawlins and Cheyenne. Exercise caution and plan for
  delays or closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
791 
WWUS75 KCYS 240508 AAA
NPWCYS

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Cheyenne WY
1008 PM MST Sat Nov 23 2019

...STRONG WINDS WILL IMPACT TRAVEL FOR THE INTERSTATE 25 AND
80 WIND CORRIDORS THROUGH SUNDAY EVENING...

WYZ106-241400-
/O.CON.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
1008 PM MST Sat Nov 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY...

* TIMING...This afternoon through Sunday evening.

* WINDS...Sustained west winds 35 to 45 mph with gusts up to 65 
  mph. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  create a high blowover risk for light and high profile 
  vehicles including trailers, campers and semis along 
  Interstate 25 between Chugwater and Wheatland. Exercise 
  caution and plan for delays or closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ110-116-117-241400-
/O.CON.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
1008 PM MST Sat Nov 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY...

* TIMING...This evening through Sunday evening.

* WINDS...Sustained west winds 30 to 40 mph with gusts up to 60 
  mph. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  create a high blowover risk for light and high profile 
  vehicles including trailers, campers, and semis along 
  Interstate 80 between Rawlins and Cheyenne. Exercise caution 
  and plan for delays or closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

Allen
424 
WWUS75 KCYS 240847
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
147 AM MST Sun Nov 24 2019

...STRONG WINDS WILL IMPACT TRAVEL FOR THE INTERSTATE 25 AND
80 WIND CORRIDORS THROUGH SUNDAY EVENING...

WYZ106-250000-
/O.CON.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
147 AM MST Sun Nov 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* TIMING...Through 11 PM this evening.

* WINDS...Sustained west winds 35 to 45 mph with gusts up to 65 
  mph. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  create a high blowover risk for light and high profile 
  vehicles including trailers, campers and semis along 
  Interstate 25 between Chugwater and Wheatland. Exercise 
  caution and plan for delays or closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ110-116-117-250000-
/O.CON.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
147 AM MST Sun Nov 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* TIMING...Through 11 PM this evening.

* WINDS...Sustained west winds 30 to 40 mph with gusts up to 60 
  mph. 

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  create a high blowover risk for light and high profile 
  vehicles including trailers, campers, and semis along 
  Interstate 80 between Rawlins and Cheyenne. Exercise caution 
  and plan for delays or closures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
123 
WWUS75 KCYS 242002
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
102 PM MST Sun Nov 24 2019

...STRONG WINDS WILL IMPACT TRAVEL FOR THE INTERSTATE 25 AND
80 WIND CORRIDORS THROUGH SUNDAY EVENING...

WYZ118-250600-
/O.EXA.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
Central Laramie County-
Including the city of Cheyenne
102 PM MST Sun Nov 24 2019

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING...

* TIMING...Through 11 PM this evening.

* WINDS...Sustained west winds 35 to 45 mph with gusts up to 65 
  mph.

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  create a high blowover risk for light and high profile 
  vehicles including trailers, campers and semis along 
  Interstate 25 between Chugwater and Wheatland. Exercise 
  caution and plan for delays or closures.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ106-250600-
/O.CON.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
102 PM MST Sun Nov 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* TIMING...Through 11 PM this evening.

* WINDS...Sustained west winds 35 to 45 mph with gusts up to 65 
  mph.

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  create a high blowover risk for light and high profile 
  vehicles including trailers, campers and semis along 
  Interstate 25 between Chugwater and Wheatland. Exercise 
  caution and plan for delays or closures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ110-116-117-250600-
/O.CON.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
102 PM MST Sun Nov 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* TIMING...Through 11 PM this evening.

* WINDS...Sustained west winds 30 to 40 mph with gusts up to 60 
  mph.

* IMPACTS...Mainly to transportation. Strong crosswinds will 
  create a high blowover risk for light and high profile 
  vehicles including trailers, campers, and semis along 
  Interstate 80 between Rawlins and Cheyenne. Exercise caution 
  and plan for delays or closures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
668 
WWUS75 KCYS 250551
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1051 PM MST Sun Nov 24 2019

WYZ106-118-250700-
/O.EXP.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
Central Laramie Range and Southwest Platte County-
Central Laramie County-
Including the cities of Bordeaux and Cheyenne
1051 PM MST Sun Nov 24 2019

...HIGH WIND WARNING WILL EXPIRE AT 11 PM MST THIS EVENING...

Winds speeds of dropped off considerably during the last couple of
hours. However, gusty winds up to 40 mph will still be possible 
overnight. Therefore, the high wind warning has been allowed to 
expire. 

$$

WYZ110-116-117-250700-
/O.EXP.KCYS.HW.W.0040.000000T0000Z-191125T0600Z/
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Arlington, Elk Mountain, Buford, 
Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek
1051 PM MST Sun Nov 24 2019

...HIGH WIND WARNING WILL EXPIRE AT 11 PM MST THIS EVENING...

Winds speeds of dropped off considerably during the last couple of
hours. However, gusty winds up to 40 mph will still be possible
overnight. Therefore, the high wind warning has been allowed to
expire.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 23, 1:23 AM MST, 4 minutes earlier.

Area forecast discussion, Nov 23, 1:23 AM MST, 4 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
123 AM MST Sat Nov 23 2019

.SHORT TERM...(Today through Monday)
Issued at 130 AM MST Sat Nov 23 2019

Today...Have decided to upgrade our High Wind Watch to a Warning for
Bordeaux as low and mid level gradients strengthen during the day,
as seen on the 850/700 mb Craig to Casper height gradients. We may
be starting the warning a bit too early, but would prefer to err
on the side of caution. Decent warming trend expected as 700 mb
temperatures rise to near 1 Celsius.

Tonight...Low and mid level height gradients strengthen even more,
and with 700 mb winds increasing to near 50 knots, expect winds to
exceed warning criteria at other wind prone locations, necessitating
the upgrade to a High Wind Warning. Decent low level mixing will
make for a relatively mild overnight for this time of year.

Sunday...The strong low and mid level height gradients continue,
thus the high wind warning continues for our wind prone locations,
with breezy to windy conditions elsewhere. Fortunately, temperatures
will remain relatively mild.

Sunday night...The flow aloft backs to west northwest, with the low
level gradients relaxing, thus ending the high wind threat. Not as
mild as the previous night.

Monday...Considerably colder as the next shortwave trough aloft
approaches from western Wyoming with a cold frontal passage over our
counties. With the low and mid levels becoming nearly saturated, and
the dynamic lift as seen on the 500-300 mb and 700-500 mb
quasigeostrophic pattern, expect snow showers to become scattered to
numerous in the afternoon.

.LONG TERM...(Monday night through Friday)
Issued at 130 AM MST Sat Nov 23 2019

Widespread snow likely Monday night into Tuesday as both the GFS
and ECMWF showing a shortwave moving through the area. Models
pretty high on snow amounts...but not totally convinced on that
yet. No low level moisture return from the southeast seen as winds
stay westerly...so snow totals could be less than guidance is
showing.

Get a brief break in the weather Wednesday and Thursday as a
shortwave ridge moves through the area. Another low pressure
system set to move into the area that could impact holiday travel
Friday.

&&

.AVIATION...(For the 06Z TAFS through late Saturday evening)
Issued at 1030 PM MST Fri Nov 22 2019

Primary Aviation concern tonight will be the off/on fog at KLAR with
some fog and low CIGS lingering across the Laramie Valley. Although
conditions have gradually improved, satellite still shows some low
clouds near the airport. As winds increase towards morning, expect
some drier air aloft to mix down to the surface through 12z.

VFR conditions expected elsewhere including the western Nebraska
panhandle tonight through Saturday afternoon.  Gusty west to
northwest are expected after 17z Saturday for most terminals.

&&

.FIRE WEATHER...
Issued at 111 AM MST Sat Nov 23 2019

No concerns based on expected winds and humidity.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning from 5 PM this afternoon to 11 PM MST Sunday
     for WYZ110-116-117.

     High Wind Warning from 8 AM this morning to 11 PM MST Sunday for
     WYZ106.

NE...None.
&&

SHORT TERM...RUBIN
LONG TERM...GCC
AVIATION...TT
FIRE WEATHER...RUBIN
Hazardous weather outlook, Nov 22, 2:59 PM MST, 10 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
259 PM MST Fri Nov 22 2019

WYZ103>105-109-111>115-232200-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Carbon County-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-
259 PM MST Fri Nov 22 2019

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

No hazardous weather is expected today.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A strong winter storm system will develop early next week with the
potential for significant accumulating snow. A second stronger
winter storm is expected to develop next weekend with potential
for additional snow.

.Spotter information statement...

No activation will be needed.

WYZ106-110-116-117-232200-
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
259 PM MST Fri Nov 22 2019

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

No hazardous weather is expected this afternoon but gusty winds
will be increasing overnight tonight.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

High Wind Watches are in effect from Saturday through early
Monday. Strong gusts of 60 mph will be possible. A strong winter
storm system will develop early next week with the potential for
significant accumulating snow and travel impacts ahead of the
upcoming holiday.

.Spotter information statement...

No activation will be needed.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
232200-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-East Platte County-Goshen County-
Central Laramie County-East Laramie County-
259 PM MST Fri Nov 22 2019

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

No hazardous weather is expected today.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A strong winter storm system will develop early next week with
the potential for significant accumulating snow and travel
impacts ahead of the upcoming holiday.

.Spotter information statement...

No activation will be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 1:07 PM MSTWinter Storm WatchCYSAlbany, Carbon, Converse, Goshen, Laramie, Platte24 hr

Nearby

High Wind Warnings in Wyoming, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.